# SDR 2005FA0001626

- Difficulty date: November 23, 2005
- Submitted: December 28, 2005
- Operation: General aviation
- Aircraft: N53MS
- Make and model: Beech 400A
- Aircraft serial: RK64
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 230801902
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23080050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1000 HOUR OVERHAUL OF BOTH STARTER-GENERATORS, REINSTALLED AFTER OVERHAUL.  (K)
